# SDR ASAA201902258290

- Difficulty date: February 5, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,840 hours, 28,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL HAS NUMEROUS CORR FRM STA 727 TO 767. GROUNDED - YES. UPON FURTHER INVESTIGATION PANEL HAS 100% DAMAGE LOSS FOUND TO BE OUT OF LIMITS IAW B737 700 SRM 53 00 53 1A 2 REMOVED,FABRICATED NEW TRANSITION PANEL IAW B737 700 SRM 51 40 05 0G 0 AND SRM 51 40 02 0G 0 INSTALLED TRANSITION PANEL IAW B737 700 SRM 51 40 02 0G 0 W .50 O .040 R .000 L 1.50 D .040.
